STATISTICA  SINICA

Volume19   Number2   April 2009


@corresponding author*
General
  Regression analysis for cumulative incidence probability under competing risks
Wei-Hwa Chang and Weijing Wang*
  391
  Testing for familial aggregation when the population size is known
Yixin Fang* and Daniel Rabinowitz
  409
  Uniform estimation of a signal based on inhomogeneous data
Stephane Gaiffas*
  427
  Bootstrap-based penalty choice for the LASSO, achieving oracle performance
Peter Hall, Eun Ryung Lee and Byeong U. Park*
  449
  Run length properties of the CUSUM and EWMA schemes for a stationary linear process
Dong Han and Fugee Tsung*
  473
  On generalized fiducial inference
Jan Hannig*
  491
  Exact maximum likelihood estimation for non-Gaussian moving averages
Nan-Jung Hsu* and F. Jay Breidt
  545
  Generalized least squares estimation of the mean function of a counting process based on panel counts
X. Joan Hu*, Stephen W. Lagakos and Richard A. Lockhart
  561
  A Bernstein-von Mises theorem for doubly censored data
Yongdai Kim*
  581
  Selecting the number of change-points in segmented line regression
Hyune-Ju Kim*, Binbing Yu and Eric J. Feuer
Errata 597
  Nonparametric Bayes kernel-based priors for functional data analysis
Richard F. MacLehose* and David B. Dunson
  611
  Marginal likelihood for distance matrices
Peter McCullagh*
  631
  Covariance ordering for discrete and continuous time Markov chains
Antonietta Mira and Fabrizio Leisen*
  651
  Wavelet estimations for longitudinal data
Trung Tu Nguyen*
  667
  A sensitivity analysis for Bayesian nonparametric density estimators
Luis E. Nieto-Barajas and Igor Prünster*
  685
  Bayesian nonparametric construction of the Fleming-Viot process with fertility selection
Matteo Ruggiero* and Stephen G. Walker
  707
  D-optimal designs for Poisson regression models
K. G. Russell*, D. C. Woods, S. M. Lewis and J. A. Ecclestonl
  721
  Existence of the MLE and propriety of posteriors for a general multinomial choice model
Paul L. Speckman, Jaeyong Lee* and Dongchu Sun
  731
  Relaxing latent ignorability in the ITT analysis of randomized studies with missing data and noncompliance
Leslie Taylor* and Xiao-Hua Zhou
  749
  Spline estimation of single-index models
Li Wang and Lijian Yang*
  765
  Optimal bounds for inverse problems with Jacobi-type eigenfunctions
Thomas Willer*
  785
  Variable selection in quantile regression
Yichao Wu* and Yufeng Liu
  801
  Using profile likelihood for semiparametric model selection with application to proportional hazards mixed models
Ronghui Xu*, Florin Vaida and David P. Harrington
  819
  Semiparametric estimation for a class of time-inhomogeneous diffusion processes
Yan Yu, Keming Yu, Hua Wang and Min Li*
  843
  Dimension reduction for conditional variance in regressions
Li-Ping Zhu* and Li-Xing Zhu
  869